# SDR SIMA20190303004

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 35,385 hours, 31,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP. C/A-REMOVED AND REPLACED FWD FA FLASHLIGHT BATTERY IN REFERENCE WITH AMM 33-50-16-000-801-A AND 33-50-16-400-801-A OPS CHECK GOOD END.
